# SDR HALA20231226286

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 46,993 hours, 7,425 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - WHEN TRYING TO START APU GOT APU FAULT. AUTO SHUT DOWN ON ECAM. REMOVED AND REPLACED APU IGNITERS PER AMM 49-441-41. REPLACED APU EXCITER PER AMM 49-41-38. OPS TEST GOOD. OK FOR SVC.
